# SDR ABXA9800476

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 49203601
- Condition: Cracked
- Location: Rt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER INBOARD CORNER ATTACH ANGLE CRACKED AT EDGE OF RIGHT WHEEL WELL STRUCTURE.  REPLACED ANGLE IAW DC9 SRM 51-30-1.
